Oscillation results for n-th order linear differential equations with meromorphic periodic coefficients

Shun Shimomura

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Consider n-th order linear differential equations with meromorphic periodic coefficients of the form w(n) + Rn-1(ez)w(n-1) + ⋯ + R1(ez)w′ + R0(ez)w = 0, n ≥ 2, where Rν(t) (0 ≤ ν ≤ n - 1) are rational functions of t. Under certain assumptions, we prove oscillation theorems concerning meromorphic solutions, which contain necessary conditions for the existence of a meromorphic solution with finite exponent of convergence of the zero-sequence. We also discuss meromorphic or entire solutions whose zero-sequences have an infinite exponent of convergence, and give a new zero-density estimate for such solutions.

Original languageEnglish
Pages (from-to)55-82
Number of pages28
JournalNagoya Mathematical Journal
Volume166
Publication statusPublished - 2002 Jun 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this